Personkort bilde

Dávid Juhász

Stipendiat Institutt for matematikk og statistikk
Engelsk flaggikon Samisk flaggikon

  • Juhász, Dávid; Jakobsen, Per Kristen. Constructing a partially transparent computational boundary for UPPE using leaky modes. Journal of Mathematical Physics 2019; Volum 60 (8). ISSN 0022-2488.s doi: 10.1063/1.5099193.

  • Juhász, David; Kolesik, Miro; Jakobsen, Per. Convergence and completeness for square-well Stark resonant state expansions. Journal of Mathematical Physics 2018; Volum 59 (11). ISSN 0022-2488.s 113501-1 - 113501-17.s doi: 10.1063/1.5042523.

  • [Loading...]